|Why does Atripla cause dizziness?
Oct 13, 2008
My partner started taking Atripla a week ago and, as informed, feels dizzy practically all day long. As instructed by his doctor, he takes it just before bedtime. Why does Atripla cause dizziness? Many thanks!
| Response from Dr. Henry
The efavirenz in Atripla causes central nervous system side effects particularly when levels are high (such as early in treatment or when taking with high fat content meals). Often the liver's ability to clear the efavirenz changes over the first weeks on treatment resulting in more symptoms early then later (after first 204 weeks). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Many People Men And Women Have Died Of Hiv Aids?
- Lymphadenopathy And Hiv
- People From Which Age Group Are More Likely To Suffer From Opportunistic Infections
- Do Hiv Symptoms Show Up Within A Month?
- Mycobacterium Avium Intracellular Complex
- Can You Contract Hiv From Having Unprotected Sex If The Male Does Not Come Inside His Partner?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.